# SDR SIMA20150126007

- Difficulty date: January 26, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 36,537 hours, 33,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Secondary Damage
- Location: By Tire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP DAMAGED BY TIRE TREAD SEPARATION.  TEARS IN SKIN 5 INCHES & 2 INCHES LONG.  R & R RT INBD FLAP IAW AMM 27-50-00.  OPERATIONS CHECKED GOOD.
